# SDR CALA9601426

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EMERGENCY TRACK LIGHTING IN FIRST CLASS SECTION OF CABIN COMING UP AND INOPERATIVE.  MAINTENANCE FOUND DAMAGED TRACK LIGHT WIRING.  THE WIRING WAS REPAIRED AND THE TRACK WAS REINSTALLED.
